# SDR AALA201906209018

- Difficulty date: May 12, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472102200
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA FLOOR BEAM SPLICE HAS ELONGATED HOLE AT FR 68 BETWEEN +Y1162 AND +Y1225. REPLACED SPLICE PER SRM 51-72-11.
